Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Zeros of successive derivatives of entire functions

Authors: R. P. Boas Jr. and A. R. Reddy
Journal: Bull. Amer. Math. Soc. 79 (1973), 64-65
MSC (1970): Primary 30A64, 30A66; Secondary 30A08
MathSciNet review: 0310246
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Ålander, Sur le déplacement des zéros des fonctions entières par leur dérivation, Uppsala Thesis, 1914.
  • 2. J. D. Buckholtz and J. L. Frank, Whittaker constants, Proc. London Math. Soc. (3) 23 (1971), 348-370. MR 296297
  • 3. P. Erdös and A. Rényi, On the number of zeros of successive derivatives of analytic functions, Acta Math. Acad. Sci. Hungar. 7 (1956), 125-144. MR 18, 201. MR 80155
  • 4. G. Pólya, On the zeros of the derivatives of a function and its analytic character, Bull. Amer. Math. Soc. 49 (1943), 178-191. MR 4, 192. MR 7781
  • 5. S. Takenaka, On the expansion of integral transcendental functions in generalized Taylor's series, Proc. Physico-Math. Soc. Japan 14 (1932), 529-542.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A64, 30A66, 30A08

Retrieve articles in all journals with MSC (1970): 30A64, 30A66, 30A08

Additional Information


American Mathematical Society